# SDR AALA202303062519

- Difficulty date: March 1, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 61,187 hours, 25,169 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Part number: 149A759349
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WHEEL WELL AFT LOWER PANEL LANDING CORRODED IN MULTIPLE PLACES LOCATED AT STA 727+2 AND LEFT BUTT LINE 0 TO LEFT BUTT LINE 35. REMOVED AND REPLACED NEW PANEL LANDING PER SRM.
